# SDR CALA0100703

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- Aircraft time: 44,546 hours, 24,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR LOWER JAMB CORRODED UNDER DOOR STOPS AT STA 389-408.  THE DOOR JAMB WAS REPAIRED IAW ECRA 5310-04165.
